I had some fillers under my eyes and I started to get a line you could see that I had it under my eyes where it was and it started looking really bad. I had hyaluronidase yesterday to dissolve it and today I look even worse. My eyes look like I haven't slept for days and the i have huge circles, is this common and will It improve in the next couple days? I don't want to post a picture due to people seeing it, I will be happy to send via email.
I Had Hyaluronidase - Now I Look Worse!
Doctor Answers 3
Look Great after Hyaluronidase!
We do a lot of Hyaluronidase injections to correct filler performed elsewhere. Some patients may look temporarily worse, however, when we go back in and perform their new customized filler injections they are thrilled. Be patient and allow your body to heal - then enjoy your new wonderful filler results. And remember to see an expert board certified facial plastic or plastic surgeon or dermatologist with experience in treating the difficult and delicate under eye area. Best of Luck, Dr. Bassichis
Have a question? Ask a doctor
Hyaluronidase to reduce Juvederm or Restylane
If the hyaluronidase were to reduce excess volume of Juvederm or Restylane then you may see improvement once the new swelling and possible brusing resolves. If there were no overcorrection, then you may even consider one more attempt at filling the area to improve the appearance. Different doctors have different techniques and without knowing exactly what was done, and at which level, above or under the muscle, it is not possible to provide an accurate answer.
Since you just had the Hyaluronidase injections yesterday, it is common for it to look somewhat worse at this point. The extra Hyaluronidase injection itself may cause some swelling or bruising. You must be patient and wait for the swelling and bruising to resolve and allow the Hyaluronidase to do it's job.
Dr. Grant Stevens